# SDR HALA2009122400602

- Difficulty date: December 24, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,918 hours, 30,933 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Card
- Part number: 285T00967
- Part serial: D00115
- Condition: Unserviceable
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE PERFORMING ENG TEST3 GRD IDLE TEST, LT ENG WOULD NOT RETURN TO GRD IDLE.  CHK'D FOR 28VDC AT SOLENOID ON LT ENG MEC, NONE FOUND. CHK'D FOR 28VDC AT PIN 32 ON EEC DISCRETE CARD NONE FOUND. CONFIRMED 28VDC AT INPUT TO CARD AT PIN 62.  SUSPECT EEC DISCRETE CARD U/S. REMOVED AND REPLACED EEC DISCRETE CARD FOR NR 1 ENG OPS CHK OK.
